# SDR SWAA2025042807995

- Difficulty date: March 21, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 57,749 hours, 34,935 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE COVER FWD GIRT BAR RETAINER FASTENERS LOOSE.<[01] REMOVED AND REPLACED FSD SLIDE COVER GIRT BAR RETAINER FASTENERS IAW SRM 51-40-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION 1
